# SDR 2025FA0000712

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: General aviation
- Aircraft: N659FT
- Make and model: Piper PA-28-181
- Aircraft serial: 28020184
- Aircraft time: 632 hours
- Engine: Lyc IO360B4A
- Engine time: 632 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 28P730003001
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW TRANSDUCER BRACKET HAS DEVELOPED MAJOR CRACK ON THE BOTTOM SIDE OF THE BRACKET.
